V. I. Arnol’d, The cohomology ring of the group of dyed braids, Mat. Zametki 5 (1969), 227–231. Google Scholar
G. Arone and V. Turchin, Graph-complexes computing the rational homotopy of high dimensional analogues of spaces of long knots, Ann. Inst. Fourier (Grenoble) 65 (2015), no. 1, 1–62. CrossrefGoogle Scholar
P. Boavida de Brito and M. Weiss, Spaces of smooth embeddings and configuration categories, preprint (2015), https://arxiv.org/abs/1502.01640; to appear in J. Topol.
S. Chmutov, S. Duzhin and J. Mostovoy, Introduction to Vassiliev Knot Invariants, Cambridge University Press, Cambridge, 2012. Google Scholar
F. R. Cohen, R. Komendarczyk and C. Shonkwiler, Homotopy Brunnian links and the κ-invariant, Proc. Amer. Math. Soc. 143 (2015), no. 3, 1347–1362. Google Scholar
F. R. Cohen, T. J. Lada and J. P. May, The Homology of Iterated Loop Spaces, Lecture Notes in Math. 533, Springer, Berlin, 1976. Google Scholar
D. Crowley, S. C. Ferry and M. Skopenkov, The rational classification of links of codimension , Forum Math. 26 (2014), no. 1, 239–269. Google Scholar
J. Ducoulombier and V. Turchin, Delooping the manifold calculus tower for closed discs, preprint (2017), https://arxiv.org/abs/1708.02203.
W. Dwyer and K. Hess, A delooping of the space of string links, preprint (2015), https://arxiv.org/abs/1501.00575.
W. Dwyer and K. Hess, Delooping the space of long embeddings, to appear.
B. Fresse, Modules Over Operads and Functors, Lecture Notes in Math. 1967, Springer, Berlin, 2009. Google Scholar
B. Fresse, V. Turchin and T. Willwacher, The rational homotopy of mapping spaces of operads, preprint (2017), https://arxiv.org/abs/1703.06123.
E. Getzler and M. Kapranov, Cyclic operads and cyclic homology, Geometry, Topology and Physics for Raoul Bott, Conf. Proc. Lecture Notes Geom. Topol. 4, International Press, Cambridge (1995), 167–201. Google Scholar
A. Haefliger, Knotted -spheres in -space, Ann. of Math. (2) 75 (1962), 452–466. Google Scholar
M. Hovey, Model Categories, Math. Surveys Monogr. 63, American Mathematical Society, Providence, 1999. Google Scholar
P. Lambrechts and I. Volić, Formality of the little N-disks operad, Mem. Amer. Math. Soc. 1079 (2014), 1–116. Google Scholar
J. Levine, Addendum and correction to: “Homology cylinders: an enlargement of the mapping class group” [Algebr. Geom. Topol. 1 (2001), 243–270], Algebr. Geom. Topol. 2 (2002), 1197–1204. CrossrefGoogle Scholar
J.-L. Loday and B. Vallette, Algebraic Operads, Grundlehren Math. Wiss. 346, Springer, Heidelberg, 2012. Google Scholar
R. Longoni, Nontrivial classes in from nontrivalent graph cocycles, Int. J. Geom. Methods Mod. Phys. 1 (2004), no. 5, 639–650. Google Scholar
B. A. Munson and I. Volić, Multivariable manifold calculus of functors, Forum Math. 24 (2012), no. 5, 1023–1066. Google Scholar
K. E. Pelatt and D. P. Sinha, A geometric homology representative in the space of knots, Manifolds and K-Theory, Contemp. Math. 682, American Mathematical Society, Providence (2017), 167–188. Google Scholar
D. Sinha, A pairing between graphs and trees, preprint (2005), https://arxiv.org/abs/math/0502547.
P. A. Songhafouo Tsopméné and V. Turchin, Euler characteristics for spaces of string links and the modular envelope of , preprint (2016), https://arxiv.org/abs/1609.00778; to appear in Homology Homotopy Appl.
V. Turchin and T. Willwacher, Relative (non-)formality of the little cubes operads and the algebraic Cerf lemma, preprint (2014), https://arxiv.org/abs/1409.0163; to appear in Amer. J. Math.
V. Turchin and T. Willwacher, Hochschild–Pirashvili homology on suspensions and representations of , preprint (2015), https://arxiv.org/abs/1507.08483; to appear in Ann. Sci. Éc. Norm. Supér.
I. Volić, On the cohomology of spaces of links and braids via configuration space integrals, Sarajevo J. Math. 6(19) (2010), no. 2, 241–263. Google Scholar
S. Whitehouse, Gamma homology of commutative algebras and some related representations of the symmetric group, PhD Thesis, Warwick University, 1994. Google Scholar
About the article
Published Online: 2018-03-08
Published in Print: 2018-09-01
This work has been supported by Fonds de la Recherche Scientifique-FNRS (F.R.S.-FNRS). It has also been supported by the Kansas State University (KSU), where this paper was partially written during the stay of the first author, and which he thanks for hospitality. The second author is partially supported by the Simons Foundation “Collaboration grant for mathematicians” (award ID: 519474).